On the hydrodynamic interpretation of nonlinear relativistic theories of
Doklady Akademii Nauk, Tome 269 (1983) no. 5, pp. 1083-1087
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1983_269_5_a13,
author = {V. A. Zhelnorovich},
title = {On the hydrodynamic interpretation of nonlinear relativistic theories of},
journal = {Doklady Akademii Nauk},
pages = {1083--1087},
year = {1983},
volume = {269},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1983_269_5_a13/}
}
V. A. Zhelnorovich. On the hydrodynamic interpretation of nonlinear relativistic theories of. Doklady Akademii Nauk, Tome 269 (1983) no. 5, pp. 1083-1087. http://geodesic.mathdoc.fr/item/DAN_1983_269_5_a13/